# SDR AALA202201317501

- Difficulty date: January 27, 2022
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N906NN
- Make and model: Boeing 737*
- Aircraft serial: 31155
- Aircraft time: 27,396 hours, 11,464 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141A48001
- Part serial: 0930
- Condition: Scratched
- Location: Zone 200 - Fuse
- Part time: 729 hours, 333 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: APROXIMATELY 2.0 IN SCRATCH ON INTERIOR SIDE OF L1 WINDOW, LINE OF SIGHT AFFECTED. REPLACED L1 WINDOW WITH SERVICEABLE UNIT IAW WORKCARD 08C21156001.
